HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: https://hdl.handle.net/10086/13411

Files in This Item:

File Description SizeFormat
0100701501.pdf136KbAdobe PDF
Download
Title: A note on the robustness of the tobin effect in incomplete markets
Authors: Saito, Makoto
Takeda, Yosuke
Issue Date: Feb-2006
Publisher: Cambridge University Press
Citation: Macroeconomic dynamics
Volume: 10
Issue: 1
Start Page: 131
End Page: 143
DOI: 10.1017/S1365100506050036
Language: eng
Text Version: publisher
Rights: Copyright (C)2006, Cambridge University Press
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback